Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I have a yellowish color on the tip on my penis and it hurts during urination

It has been herting to pee for the past 3 day. But it only herts at the tip of me penis and i have yellowish. Discharge coming out and it is gettin me a little scared do you think it is a STD or just an infection? bc this started after i had unprotected sex with my grilfriend and i didn t pee afterwords. or take a shower so i was thinking it was an infection. But what do you think it is?
Asked On : Tue, 26 Apr 2011
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi dear
Welcome to HealthcareMagic.
It is definitely an infection in your Urogenital tract.You may be having an STD too.I advise you to visit your Physician as early as possible and get yourself examined.He may give you a course of antibiotics.Meanwhile , i advise you to drink plenty of water which helps in eliminating infection faster.
Take care.
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor